Title

Direct construction of a bi-hamiltonian structure for cubic hÉnon-heiles systems

Author First name, Last name, Institution

Nicola Sottocornola

Document Type

Article

Source of Publication

Journal of Geometry and Symmetry in Physics

Publication Date

1-1-2020

Abstract

The problem of separating variables in integrable Hamiltonian systems has been extensively studied in the last decades. A recent approach is based on the so called Kowalewski's Conditions used to characterized a Control Matrix M whose eigenvalues give the desired coordinates. In this paper we calculate directly a second compatible Hamiltonian structure for the cubic Hénon-Heiles systems and in this way we obtain the separation variables as the eigenvalues of a recursion operator N. Finally we re-obtain the Control Matrix M from N. © 2020 Bulgarian Academy of Sciences. All rights reserved.

ISSN

1312-5192

Publisher

Bulgarska Akademiya na Naukite

Volume

57

First Page

99

Last Page

109

Disciplines

Physical Sciences and Mathematics

Keywords

Integrable systems; Integration in quadratures; Separation of variables

Scopus ID

85099684566

Indexed in Scopus

yes

Open Access

no

Share

COinS